Table of Contents Author Guidelines Submit a Manuscript
International Journal of Stochastic Analysis
Volume 2016 (2016), Article ID 5370627, 10 pages
Research Article

Optimal Bounds for the Variance of Self-Intersection Local Times

1Department of Statistics, University of Oxford, 24-29 St. Giles, Oxford OX1 3LB, UK
2Department of Mathematics, University of Leicester, Leicester LE1 7RH, UK

Received 22 March 2016; Revised 17 May 2016; Accepted 7 June 2016

Academic Editor: Onesimo Hernandez-Lerma

Copyright © 2016 George Deligiannidis and Sergey Utev. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

George Deligiannidis and Sergey Utev, “Optimal Bounds for the Variance of Self-Intersection Local Times,” International Journal of Stochastic Analysis, vol. 2016, Article ID 5370627, 10 pages, 2016. doi:10.1155/2016/5370627